Biblioteca de la Universidad Complutense de Madrid

Covering properties in intuitionistic fuzzy topological spaces.

Impacto

Lupianez, Francisco Gallego (2007) Covering properties in intuitionistic fuzzy topological spaces. Kybernetes, 36 (5/6). pp. 749-753. ISSN 0368-492X

[img]
Vista previa
PDF
820kB

URL Oficial: http://www.emeraldinsight.com/journals.htm?articleid=1611126&show=abstract




Resumen

Purpose – D.Çoker constructed the fundamental theory of intuitionistic fuzzy topological spaces. The purpose of this paper is to introduce a new concept of compactness and a definition of paracompactness for intuitionistic fuzzy topological spaces, and obtain several preservation properties.


Tipo de documento:Artículo
Palabras clave:Cybernetics; Fuzzy logic; Mathematics; Topology
Materias:Ciencias > Matemáticas > Lógica simbólica y matemática
Ciencias > Matemáticas > Cibernética matemática
Ciencias > Matemáticas > Topología
Código ID:15284
Depositado:21 May 2012 10:08
Última Modificación:20 Nov 2014 09:31

Sólo personal del repositorio: página de control del artículo